MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 1 E-CROSS; PATELLA RESURFACING E-CROSS

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 1 E-CROSS; PATELLA RESURFACING E-CROSS
Model Number 02.12.E001RP
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 september 2022.Lot 2012664: 65 items manufactured and released on 13-jan-2021.Expiration date: 2025-dec-28.No anomalies found related to the problem.To date, 52 items of the same lot have been sold with 1 similar reported event (same patient, previous revision surgery) during the period of review.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2022.On (b)(6) 2022, the patient came in reporting looseness after dislocating the patella.The surgeon revised the gmk-sphere tibial insert e-cross - flex 3l -10mm with a gmk-sphere tibial insert e-cross - flex 3l -14mm and repositioned the patella with soft tissue repair.The surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in reporting looseness after dislocating the patella again.The surgeon decide to revise all components to hinge components.The surgery was completed successfully.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 1 E-CROSS
Common Device Name
PATELLA RESURFACING E-CROSS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15579655
Report Number3005180920-2022-00774
Device Sequence Number6385964
Product Code JWH
UDI-Device Identifier07630971260979
UDI-Public07630971260979
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2025
Device Model Number02.12.E001RP
Device Catalogue Number02.12.E001RP
Device Lot Number2012664
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale